# SDR 20000417SH016

- Difficulty date: March 13, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N6864C
- Make and model: Cessna T210L
- Aircraft serial: 21061317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 12434262
- Condition: Cracked
- Location: Nose Gear
- Part time: 7,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND UPPER TORQUE LINK CRACKED.  SUBMITTER STATED THIS PART NUMBER LINK WAS FOUND CRACKED ON ANOTHER T210L IN THE SAME FLEET. (X)
